Rocky Mountain Journal of Mathematics

Necessary and sufficient conditions for multiparameter bifurcation

Jorge Ize

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 2 (1988), 305-338.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126197

Digital Object Identifier
doi:10.1216/RMJ-1988-18-2-305

Mathematical Reviews number (MathSciNet)
MR951940

Zentralblatt MATH identifier
0652.58008

Subjects
Primary: 58B05: Homotopy and topological questions 58E07: Abstract bifurcation theory
Secondary: 47H1S 54F45: Dimension theory [See also 55M10]

Keywords
Multiparameter bifurcation obstruction theory

Citation

Ize, Jorge. Necessary and sufficient conditions for multiparameter bifurcation. Rocky Mountain J. Math. 18 (1988), no. 2, 305--338. doi:10.1216/RMJ-1988-18-2-305. http://projecteuclid.org/euclid.rmjm/1250126197.


Export citation